# SDR DHL2001807027

- Difficulty date: November 9, 2001
- Submitted: November 12, 2001
- Operation: Air carrier
- Aircraft: N807DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 45990
- System (JASC): 2612 · Fire Detection
- Part: Connector
- Condition: Dirty
- Location: Fire Loop
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

NR 4 ENGINE SHORT LIGHT REMAINS ILLUMINATED WHEN SELECTED.  CLEANED CONNECTORS AT BOTH FAN SECTION FIRE LOOPS SYS TEST NORMAL IAW 26-10-01.
